Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Chest pain, back pain, shortness of breath, panic attacks with stress, taking medicines, temporary relief. What to do?

For the past few weeks been having chest back pain shortness of breath .was diagnosed with painc attacks stress . Am still scared I am having a heart attack . But xanax seems to take away my symptoms. When the xanax wears off some symptoms come back. Am also celax but has only been 5 days and I know it takes awhile to work.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
You know almost everything about your illness , it is just you want to reconfirm it from another doctor.
I hope before being diagnoses with panic attack you must have been investigated. If all those results were normal than you can easily relax and wait for the medication to show it's effect. Temporary improvement by medication is already present. ..better to wait and watch and not to worry about these symptoms as this will only increase your problems
Take care
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor